# SDR MALA050186

- Difficulty date: February 16, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,703 hours, 19,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3301501
- Part serial: 2023
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 3301-501, S/N 2023 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 3301-31.  UNIT PASSES CMM CHECKS, RTS 2/12/05.
